# SDR 53566

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 15,428 hours, 23,206 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Part serial: 2701488
- Condition: Failed
- Location: Lt Engine
- Part time: 3,136 hours, 4,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 5549 FROM PITTSBURGH PENSYLVANIA, THE LEFT PROP RPM ONLY SHOWED 1500 RPMS.  THE CREW RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROP GOVERNOR.  TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
